# SDR USAASB08104

- Difficulty date: October 30, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE LOW LEVEL EMERGENCY LIGHTING, FROM SEAT ROWS 12 THRU 17, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.
